# SDR ASAA0741543

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 30,281 hours, 16,571 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Attach Fitting
- Part number: 289801240
- Condition: Cracked
- Location: O2 Masks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MAINTENANCE FOUND RELEASE CBL LANYARD ATTACH EYELET ON SEVERAL O2 MASK ASSYS CRACKED/BROKEN, WHICH IN THE EVENT OF CABIN DEPRESSURIZATION AND MASK DEPLOYMENT WOULD PREVENT THE O2 GENERATOR RELEASE PIN FROM BEING PULLED.  INSPECTION CARRIED OUT ON ALL PSU O2 MASK ASSYS.  ALL O2 MASK ASSYS IDENTIFIED AS UNSERVICEABLE WERE REPLACED WITH SERVICEABLE ASSYS.
